Open Access

Banach homomorphismtheorem in inductive scales of spaces and its applications


Full Text

Coming Soon.





Article Information

TitleBanach homomorphismtheorem in inductive scales of spaces and its applications
SourceMethods Funct. Anal. Topology, Vol. 10 (2004), no. 4, 74-85
MathSciNet MR2109218
CopyrightThe Author(s) 2004 (CC BY-SA)

Citation Example

I. V. Orlov, Banach homomorphismtheorem in inductive scales of spaces and its applications, Methods Funct. Anal. Topology 10 (2004), no. 4, 74-85.


BibTex

@article {MFAT277,
    AUTHOR = {Orlov, I. V.},
     TITLE = {Banach homomorphismtheorem in inductive scales of spaces and its applications},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {10},
      YEAR = {2004},
    NUMBER = {4},
     PAGES = {74-85},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=277},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues